Advances in Pure Mathematics

Vol.3 No.4(2013), Paper ID 33814, 11 pages

DOI:10.4236/apm.2013.34057

 

Representations of Each Number Type That Differ by Scale Factors

 

Paul Benioff

 

Physics Division, Argonne National Laboratory, Argonne, USA

 

Copyright © 2013 Paul Benioff et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


P. Benioff, "Representations of Each Number Type That Differ by Scale Factors," Advances in Pure Mathematics, Vol. 3 No. 4, 2013, pp. 394-404. doi: 10.4236/apm.2013.34057.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.